Its Ovaaaaaaaaaa

Discussion in 'Suicidal Thoughts and Feelings' started by ace, Dec 4, 2007.

Thread Status:
Not open for further replies.
  1. ace

    ace Well-Known Member

    Thats it Im going yes dont ask what state Im in this is it I'm leaving this shit world fuk Im ova It thank god!!!!!!!!
  2. Rukia

    Rukia Well-Known Member

    :hug: Please don't go :cry:
  3. Light_In_The_Dark

    Light_In_The_Dark Well-Known Member

    Dont go... every problem can be solved. Stay safe and strong!
  4. Ace,
    I know we don't really talk, but you've been supportive of me when going through those tough times when I can't seem to get over the loss of my son, and I only hope that I can help you a bit here. Please don't go, as you will be greatly missed, and you can make it through these tough times. I don't know what's going on, but you are strong enough to make it through all of this. I'm here if you wanna talk, and I hope you haven't gone yet. Please take care of yourself and be safe! :hug:
  5. ace

    ace Well-Known Member

    Thank's very much just feeling very low and flat and hard to get motivated.:sad:
  6. danni

    danni Chat Buddy

    tlk to us more speak ur mind hun and i'm here to help hun :hug:
  7. ace

    ace Well-Known Member

    I'm just so tired of these damn mood swing's they go up and down all day,further more my Ocd is bad because I have trouble obsessing and overanalyzing over everything.Also my problems with Body dysmorphic disorder are severe as alway's.My Dr has done and is doing his best to try and help me,I just feel I'm so mixed and screwed up.:sad:
  8. RySp123

    RySp123 Guest

    Sounds pretty bad today Ace. You now mood swings are vicisous cyclyng at times but then they can and will be smoothed by medication. Are you still taking them regularely?
    Perhaps your doc. has to adjust the dose or change meds as lately you really seem to be fast cycling without improvement. Get him to do something know the only way to improve this is right medication. To run away will not change a thing but will screw you up even more so..... sit on it, sit on your hands till they hurt and get numbed by the weight ( i know its sick hahaha but works) then when you are calm and leveling up, call the doc and rush to this office and ASAP or go to the psi ward and ask whoever is on shift to help you.

    I know it is shitty as hell but that's all that can be done hunny. We both know it right?

    I'll be thinking about you and you are in my prayers. Let us know tomorrow what the doc. says. :hug:

    hang in there Ace. You can and will make it just fine. huggles hunny

    granny xx
  9. ace

    ace Well-Known Member

    Thank's very much End I just finished from seeing my Doc and we had a good talk,my med's have been adjusted recently but I'm concerned about not being on a mood stabilizer.But in the past I've been on several mood stabilizer's and none have helped,Today has been quite a lazy day,I just hope this rapid cycling calm's down asap.

    I see my doc again on Tuesday and I can tell him and ask about some other thing's again,I'll do my best hopefully thing's can change yesterday was a shocking day I have a few thing'sm in mind.My Doc said my last email to him had him real worried the other day,he spoke to me the day later to tell me not to give up.

    Preferably I don't want to of course,but I'm sick of these mood swing's especially and everything else.
Thread Status:
Not open for further replies.